# SDR ERAA094062

- Difficulty date: March 5, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N153EH
- Make and model: Bolkms BO105S
- Aircraft serial: S572
- Aircraft time: 11,846 hours
- Engine: Allsn 250C20
- System (JASC): 1210 · Fuel Servicing
- Part: Impeller
- Part number: 23058147
- Part serial: KR107157
- Condition: Mismanufactured
- Location: Thin Airfoil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPELLAR HAS THIN AIRFOIL.  THIS IS NEW PART THAT WAS ISSUED TO AIRCRAFT BUT COULD NOT BE INSTALLED DUE TO THIN AIRFOIL.
